It would have been really helpful if you had shared details about your symptoms. What was the reason for getting these tests done? Elevated FSH and LH values help to distinguish primary testicular failure from secondary testicular failure which is hypogonadotropic hypogonadism.Your values are slightly above the normal range. It is best to consult your doctor who had advised these tests and discuss your test results. It is very important to clinically correlate these test results. Do keep me posted.
Best luck and regards!
I went to the doctor because because I was having trouble maintaining erection and sometimes can't get an erection at all. I also am having reduced see drive.
I am surprised to see that my testosterone numbers were as high as tested. I still get erection during sleep and easily masturbate to ejaculation. I was married for a long time and got divorced two years ago. I am dating and have no trouble meeting younger women. However, not being able to perform with a new partner is very depressing and shameful.
I will only share some thoughts I have about your case.
First of all, assuming your present hormone levels are as per your body's natural range, the issues what you are having may be simply psychological aftermath of your stressful married life which ended in a divorce. Try cooling your mind by meditation, yoga, social interaction etc. and I hope would get normal. By the way do you have children from your marriage and are you still worried about them?, do not think testosterone is the sole factor for all problems in men.
Now, looking at your hormone levels, LH, FSH and estradiol are little elevated though I feel, if these are as per your body's make up, except for high estradiol, others may be alright, do you have these readings when you were feeling healthy?, as that would have helped to estimate your base line levels. In case you have not taken recently some herbal medicines to boost up testosterone, or some drugs that interferes with brain functions, I would think that these levels were more or less of the same range even before. But, higher estrogen levels indicate high fat level in your body and possibly combined with high average insulin levels. Reducing estrogen level would definitely be helpful. You could get checked for your postprandial (after food) glucose levels and if found high, could correct it by reducing carbohydrate intake, regular exercise and if required additionally by suitable medication. Even if the glucose levels are within range, reducing weight by regular exercise and balanced food intake will be of immense help to you.
By the way, high FSH is normally associated with some problems with sperm production, so, if interested, you may also get a semen analysis done to rule out this possibility.
Wow, that appears to be a great info about the activity of a herbal supplement. Apparently, your present hormone profile is controlled by the supplement. I have read Tribulus, one of the herbal components of the X180 supplement increases Testosterone (T) level by boosting LH and FSH . In your case, even though the LH and FSH are marginally above limits, I feel the damage is mainly done by the high estrogen level and if you can reduce the same ( which any way you need to do), with proper diet and exercise, I would think you will be able to realize the good effects of high testosterone.
As I have already written in my previous post, you should check your liver health and postprandial glucose level, which together can bring down the SHBG counts produced by the liver. Reduction in SHBG can increase the level of the secondary estrogen, whereas, T level will be regulated by the negative feed back in the brain.Measurement of SHBG also may be relevant in this case.
You could reduce the estrogen level by reducing carbohydrate and saturated fat intake, and by doing moderate exercise.
I am also not sure whether you need to boost your T level to this extent and if that could cause some secondary problem for you in future. You could discuss this point with your Endocrinologist.By the way, if you stop the supplement for about a month and redo the hormone tests, you may get the base hormone level that is produced by the body.
Here is the drug data for Xanax, from the manufacturer:
From the above data, weight gain and liver enzyme increase are reported side effects for some people. If you have increased weight after Xanax treatment, you should report the same to your doctor, who may adjust the dosage or change the medicine suiting your body. I only hope that your usage of Xanax is prescription based.
I would also think that more than the high estrogen level, the stress from the break up of the relations is more of a contributing factor in your case.
After living together for so many years and bringing up six children, your brain would be wired in such a fixed manner that any amount of testosterone can not that easily reestablish your original libido. In this case, if you can get Viagra prescribed by your doctor and used on short term basis, might help you to recover from the shocks of the broken relationship and will help you regarding ED and to establish a new relationship.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.